# SDR SWAA050126

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 52,278 hours, 42,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND UPPER FUSELAGE SKIN, RT SIDE OF DORSAL FIN BETWEEN BS 870 AND BS 912, LT SIDE OF DORSAL FIN BETWEEN BS 861 AND BS 966, WORN.  REPAIRED SKIN SECTIONS PER EA.
